# SDR 97ZZZX1641

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448CN
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD CAME OFF IN-FLIGHT 2-28-97.  NO DAMAGE OR OIL LEAK OCCURRED.  REPLACED CYLINDER.
